Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Stomache Fat/Bloating
Nov 9, 2010

My boyfriend who is +ve has been on a variety of meds for about 25 years now and he a particularly a large stomach - he wants to lose weight and although this has made a slight difference - if it is meds related can this be reduced with diet - he would just like a flatter stomache.

Response from Mr. Vergel

First of all find out the following:

1- His LDL and HDL levels and triglycerides 2- His liver functions and hep a,b,c tests 3- His HIV medications and other medications 4- His list of foods that he eats in a normal day 5- Any exercise? 6- Any alcohol consumption? 7- Sweet foods?

Then I can help

nelson



Previous
End of the line (temporarily) for Calcium supplementation?
Next
Fish oil

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement